Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 44, NWS Pueblo, CO

June 7, 2016El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 7, 2016, 4:06 PM MDT for El Paso County, Colorado. It was in force for 24 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2016, 4:06 PM MDT (22:06 UTC)
Expired
Jun 7, 2016, 4:30 PM MDT
In force
24 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 68 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 4:10 PM MDTHAIL 1.751 Wnw Colorado Springs, CO.
Jun 7, 4:17 PM MDTHAIL 14 S Colorado Springs, CO.
Jun 7, 4:35 PM MDTHAIL 1.252 N Security, CO.
Jun 7, 4:35 PM MDTHAIL 1.252 Nw Security, CO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1786 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

605 
WUUS55 KPUB 072206
SVRPUB
COC041-072230-
/O.NEW.KPUB.SV.W.0044.160607T2206Z-160607T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
406 PM MDT TUE JUN 7 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 430 PM MDT

* AT 406 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
  COLORADO SPRINGS...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SOUTHERN COLORADO SPRINGS...FOUNTAIN...MANITOU SPRINGS...
  SECURITY...FORT CARSON...STRATMOOR...PETERSON AFB...
  CIMARRON HILLS AND SECURITY-WIDEFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3881 10494 3889 10487 3884 10460 3864 10484
TIME...MOT...LOC 2206Z 308DEG 8KT 3883 10488 

HAIL...1.00IN
WIND...60MPH
 
$$

MOORE
2 follow-up statements
493 
WWUS55 KPUB 072213
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
413 PM MDT TUE JUN 7 2016

COC041-072230-
/O.CON.KPUB.SV.W.0044.000000T0000Z-160607T2230Z/
EL PASO CO-
413 PM MDT TUE JUN 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHWESTERN EL PASO COUNTY...

AT 412 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
COLORADO SPRINGS...MOVING SOUTHEAST AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SOUTHERN COLORADO SPRINGS...FOUNTAIN...MANITOU SPRINGS...SECURITY...
FORT CARSON...STRATMOOR...PETERSON AFB...
SECURITY-WIDEFIELD AND CIMARRON HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3882 10493 3888 10487 3884 10460 3864 10484
TIME...MOT...LOC 2212Z 309DEG 13KT 3881 10485 

HAIL...1.75IN
WIND...60MPH
 
$$

MOORE
287 
WWUS55 KPUB 072221
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
421 PM MDT TUE JUN 7 2016

COC041-072230-
/O.CON.KPUB.SV.W.0044.000000T0000Z-160607T2230Z/
EL PASO CO-
421 PM MDT TUE JUN 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHWESTERN EL PASO COUNTY...

AT 420 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
COLORADO SPRINGS...MOVING SOUTHEAST AT 10 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SOUTHERN COLORADO SPRINGS...FOUNTAIN...MANITOU SPRINGS...SECURITY...
FORT CARSON...STRATMOOR...PETERSON AFB...
SECURITY-WIDEFIELD AND CIMARRON HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3882 10493 3888 10487 3884 10460 3864 10484
TIME...MOT...LOC 2220Z 303DEG 9KT 3880 10482 

HAIL...1.75IN
WIND...60MPH
 
$$

MOORE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:18 PM MDT, 48 minutes earlier.

Area forecast discussion, Jun 7, 3:18 PM MDT, 48 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
318 PM MDT TUE JUN 7 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 317 PM MDT Tue Jun 7 2016

Currently, convection over the area has been a little slow to get
going, as upper level forcing is rather weak across the region,
though isolated terrain driven convection has finally begun to
develop as of 20z. Still plenty of instability in place with capes
along and east of the mountains above 1000 j/kg, and upper level
forcing will increase slightly into the evening as PV feature over
ern UT/wrn CO drifts east. For the remainder of the afternoon into
the evening, mesoscale models suggest convective coverage will
increase somewhat as mountain storms drift east and outflow perhaps
forces some storms in the pool of unstable air over the plains.
Severe threat looks fairly low with weak 0-6km shear, though similar
to yesterday, a couple briefly strong/severe storms can't be ruled
out along and east of the mountains. Storms shift east and diminish
toward midnight, and will end precip chances from west to east in
the 03z-06z period.

On Wed, diffuse upper trough drifts eastward across the region,
which should be help fire at least isolated storms over most of the
higher terrain once again by afternoon. Over the I-25 corridor and
eastern plains, low level winds take on a more sw component through
the day, with most models suggesting air mass at lower elevations
will dry out somewhat, with dewpoints falling into the 30s/40s
across most of the plains. Suspect convective coverage will be
fairly isolated at lower elevations, though tough to rule out a few
high based mainly dry storms, as forecast soundings take on an
pronounced inverted-v look at KPUB and KTAD by late afternoon. With
drier air mass and weak downslope gradient, expect max temps to push
upward slightly, especially across the plains where some mid 90s
will be possible along the lower Arkansas Valley.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 317 PM MDT Tue Jun 7 2016

Models indicate that there will be a daily chance for aftn and eve
convection, with above normal temps expected through the weekend.

Wednesday night and Thursday...The upper ridge will remain over the
Western U.S. through Thursday, while a shortwave embedded within the
ridge will persist over CO. This will keep shower and storm chances
in place for much of the forecast area, with thunderstorms likely
over the eastern mts. Look for mild nights, and max temps Thu aftn
in the 80s for the high valleys, and upper 80s to mid 90s for the e
plains.

Friday through Sunday...The upper disturbance moves east of the
state for the weekend as the ridge axis edges east as well into the
Central Plains. A large upper low pressure system will gradually
transition across the Pacific NW, sweeping multiple shortwaves
through the SW flow across the 4 Corners and CO. This in turn will
keep a daily threat of showers and thunderstorms in place for the
state, with scattered pops over the mts and isolated pops for the
plains. Max temps are forecast to climb into the 80s to mid 90s most
areas each day.

Monday and Tuesday...The upper low over the Pac NW weakens by Mon,
and slides east across the Great Basin as an open trough. The EC and
GFS models handle this feature differently, but both are indicating
the same general idea and solutions will likely converge over the
next couple of days. For the time being will continue the trend of
max temps about 10 degrees cooler due to increased cloud
cover...along with a slightly greater chance for pcpn across the e
plains. Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 317 PM MDT Tue Jun 7 2016

Isolated to scattered tsra will continue to develop across the area
this afternoon/early evening, and will keep a vcts mention at all
taf sites until 01z-03z. Main threat from storms will be gusty
outflow winds of up to 40kts, along with some small hail and brief
mvfr vis under a few of the stronger cells. Storms push east across
the plains overnight, with convective debris clouds gradually
diminishing after 06z. Higher terrain tsra will again develop after
18z Wed across the area, though with air mass drying out slightly,
expect cloud bases to be higher, with more virga and wind than rain
with many storms. Still a threat of a brief storm at all taf sites
after 21z...and may still need a vcts mention for a couple hours in
the late afternoon.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...MOORE
AVIATION...PETERSEN
Hazardous weather outlook, Jun 7, 11:45 AM MDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1145 AM MDT TUE JUN 7 2016

COZ058>089-093>099-081745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1145 AM MDT TUE JUN 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
OVER THE MOUNTAINS...WITH STORMS SHIFTING ACROSS THE THE
INTERSTATE 25 CORRIDOR AND SOUTHEASTERN COLORADO PLAINS FROM MID
AFTERNOON INTO THE EVENING. A FEW STORMS MAY BECOME STRONG TO
MARGINALLY SEVERE...CAPABLE OF PRODUCING WIND GUSTS TO 60
MPH...HAIL AROUND 1 INCH IN DIAMETER...CLOUD TO GROUND LIGHTNING
AND LOCALLY HEAVY RAINFALL. FLASH FLOODING WILL ALSO BE POSSIBLE
ON AREA BURN SCARS THIS AFTERNOON AND EVENING SHOULD THEY TAKE A
DIRECT HIT FROM ANY STRONGER THUNDERSTORMS. MOST THUNDERSTORM
ACTIVITY WILL END BY MIDNIGHT AS STORMS DIMINISH AND SHIFT INTO
KANSAS.

IN ADDITION...UNSEASONABLY WARM TEMPERATURES WILL CONTINUE TO
ACCELERATE SNOW MELT OVER THE MOUNTAINS LEADING TO CONTINUED
RISES ON AREA STREAMS AND RIVERS.  FAST STREAM AND RIVER FLOWS
AND HIGH WATER LEVELS CAN BE EXPECTED OVER THESE LOCATIONS
DURING THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY
IN THE AFTERNOON AND EVENING HOURS. THE MAIN STORM THREATS WILL BE
CLOUD TO GROUND LIGHTNING AND WIND GUSTS AROUND 40 MPH.
HOWEVER...SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING
LOCALLY HEAVY RAIN AND HAIL UP TO NICKEL SIZE.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS
WILL BE POSSIBLE THIS AFTERNOON AND EVENING.

10/28

In the hours before

Special weather statement, Jun 7, 2:54 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
254 PM MDT TUE JUN 7 2016

COZ081-082-084-085-072145-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-PIKES PEAK ABOVE 11000 FT CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
254 PM MDT TUE JUN 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES UNTIL 345 PM MDT...

AT 254 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WOODLAND PARK...OR 16 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN COLORADO SPRINGS...WOODLAND PARK...MONUMENT...
AIR FORCE ACADEMY...MANITOU SPRINGS...PALMER LAKE...
GREEN MOUNTAIN FALLS...CHIPITA PARK...CASCADE...
GLENEAGLE AND CRYSTOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3897 10516 3913 10503 3913 10479 3875 10493
TIME...MOT...LOC 2054Z 305DEG 23KT 3902 10502

EP
Special weather statement, Jun 7, 3:18 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
318 PM MDT TUE JUN 7 2016

COZ081-084-085-072200-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
318 PM MDT TUE JUN 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES UNTIL 400 PM MDT...

AT 315 PM MDT...DOPPLER RADAR WAS TRACKING AN AREA OF THUNDERSTORMS
NORTHWEST OF COLORADO SPRINGS...STRETCHING FROM NEAR MONUMENT
SOUTHWEST TO AROUND WOODLAND PARK...MOVING SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN COLORADO SPRINGS...WOODLAND PARK...MONUMENT...
AIR FORCE ACADEMY...MANITOU SPRINGS...PALMER LAKE...
GREEN MOUNTAIN FALLS...BLACK FOREST...CASCADE...GLENEAGLE...
CRYSTOLA AND CHIPITA PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3913 10452 3882 10489 3899 10507 3913 10500
TIME...MOT...LOC 2115Z 293DEG 17KT 3905 10494

EP
Local storm report, Jun 7, 3:43 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
343 PM MDT TUE JUN 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             4 SE MONUMENT           39.05N 104.82W
06/07/2016  M0.88 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

AL
Special weather statement, Jun 7, 3:54 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
354 PM MDT TUE JUN 7 2016

COZ081-082-084-085-072245-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-PIKES PEAK ABOVE 11000 FT CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
354 PM MDT TUE JUN 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL
445 PM MDT...

AT 353 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CASCADE...OR NEAR COLORADO SPRINGS...MOVING SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...AIR FORCE ACADEMY...MANITOU SPRINGS...
SECURITY-WIDEFIELD...PETERSON AFB...SECURITY...FALCON...
CIMARRON HILLS...CASCADE...STRATMOOR...CHIPITA PARK AND FORT CARSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3885 10503 3904 10493 3898 10452 3870 10465
TIME...MOT...LOC 2153Z 293DEG 16KT 3891 10490

EP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:18 PM MDTSpecial Weather StatementPUBBent27 min
Jun 6, 6:49 PM MDTSpecial Weather StatementPUBCrowley26 min
Jun 6, 7:32 PM MDTSpecial Weather StatementPUBBaca43 min
Jun 6, 7:34 PM MDTSpecial Weather StatementPUBEl Paso41 min
Jun 6, 7:37 PM MDTSpecial Weather StatementPUBOtero23 min
Jun 6, 8:04 PM MDTSpecial Weather StatementPUBOtero41 min
Jun 7, 2:54 PM MDTSpecial Weather StatementPUBTeller51 min
Jun 7, 3:18 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jun 7, 3:25 PM MDTSevere Thunderstorm WarningPUBEl Paso35 min
Jun 7, 3:54 PM MDTSpecial Weather StatementPUBEl Paso51 min
Jun 7, 4:32 PM MDTSevere Thunderstorm WarningPUBEl Paso29 min
Jun 7, 4:50 PM MDTSevere Thunderstorm WarningPUBEl Paso40 min
Jun 7, 5:19 PM MDTSpecial Weather StatementPUBPueblo41 min
Jun 7, 5:30 PM MDTSpecial Weather StatementPUBEl Paso45 min
Jun 7, 5:47 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo28 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.